# SDR SWAA2023021502077

- Difficulty date: February 12, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 26,654 hours, 12,556 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ESCAPE SLIDE SKIRT RUBS AGAINST SCUFF PLATE WHEN OPEN/CLOSE DOOR.<[01] FAULT WAS RESOLVED USING MT 725-61-06 ON BARCODE TTG8Q00HMPRH;[02] VERIFIED STEP 1
